You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Limit Representations of Riemann’s Zeta Function

Djurdje Cvijović and Hari M. Srivastava
The American Mathematical Monthly
Vol. 119, No. 4 (April 2012), pp. 324-330
DOI: 10.4169/amer.math.monthly.119.04.324
Stable URL:
Page Count: 7
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Limit Representations of Riemann’s Zeta Function
Preview not available


Abstract In this article, it is shown that Riemann’s zeta function ζ(s) admits two limit representations when ℜ(s) > 1. Each of these limit representations is deduced by using simple arguments based upon the classical Tannery’s (limiting) theorem for series.

Page Thumbnails